# SDR P5CA9900313

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BS 640 LBL 45 FLOORBEAM UPPER CHORD FOUND BROKEN.  CRACKED AREA TRIMMED OFF AS PER SRM 51-10-01 AND TREATED PER SRM 51-10-02.
